| کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
|---|---|---|---|---|
| 4653186 | 1632757 | 2017 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Conditional expanding bounds for two-variable functions over finite valuation rings
ترجمه فارسی عنوان
محدوده گسترش مشروط برای توابع دو متغیر بر روی حلقه های ارزیابی محدود
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
چکیده انگلیسی
In this paper, we use methods from spectral graph theory to obtain some results on the sum-product problem over finite valuation rings R of order qr which generalize recent results given by Hegyvári and Hennecart (2013). More precisely, we prove that, for related pairs of two-variable functions f(x,y) and g(x,y), if A and B are two sets in Râ with |A|=|B|=qα, then max{|f(A,B)|,|g(A,B)|}â«|A|1+Î(α), for some Î(α)>0.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Combinatorics - Volume 60, February 2017, Pages 114-123
Journal: European Journal of Combinatorics - Volume 60, February 2017, Pages 114-123
نویسندگان
Le Quang Ham, Pham Van Thang, Le Anh Vinh,
